# SDR DALA1316966712

- Difficulty date: July 19, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 44,092 hours, 16,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE FRAME, BS 1420, S26L DENTED.  REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 5.
